# SDR CA130405004

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 11,609 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Adf
- Part number: 6222362001
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH IT WAS NOTED BY THE CREW THAT THE ADF BECAME UNRESPONSIVE, FURTHER INSPECTION BY THE CREW INDICATED THAT THE CIRCUIT BREAKER HAD POPPED FOR THE ADF SYSTEM.  MAINTENANCE REPLACED THE ADF BOX AND THE SYSTEM TESTED SERVICEABLE.
